Zefcolin Syrup 100ml

KSh 450.00

Zefcolin cough syrup is used for symptomatic relief dry, unproductive cough which may be due to post-nasal drip, allergic rhinitis, pharyngitis, or sinusitis.
For every 5mls of Zefcolin it contains these active ingredients; Dextromethorphan Hydrobromide 10 mg, Phenylephrine Hydrochloride 5 mg, Cetirizine Hydrochloride 5 mg and Menthol 1.5 mg

Dosage

Adults;
Take 5ml (1teaspoons)  2 times daily taken orally or as directed by a doctor.

Side Effects

  • Common side effects include: Dizziness, nausea, vomiting, gastrointestinal upset.
  • Rare side effects include: Respiratory difficulty, urinary retention, flushing, increased salivation.
  • In cases of overdose one may experience: Drowsiness, lethargy, respiratory depression, hypertension, arrhythmias.

Precaution & Contraindications:

  • Zefcolin is contraindicated if one is hypersensitivity to any component.
  • Zefcolin is used with cation and only with advise from a doctor if one is pregnant, lactating, in patients with hyperthyroidism, heart conditions, diabetes, prostatic hypertrophy or glaucoma.

 

 

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Shopping Cart
Have a question? Let's Chat
Scroll to Top